# SDR USAA920070833

- Difficulty date: September 17, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 55,888 hours, 39,642 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DCA - MAJOR REPAIR - WEEKLY CHECK - NR 75715036, CRACKED FUSELAGE SKIN, BS 727E - BS 747, S21R.  REPAIRED FUSELAGE SKIN, BS 727E - BS 747, S21R IAW 737-300 SRM 53-00-01.
